Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 18, 2015, 1:24 AM CDT for Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa. It was in force for 6 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 1:24 AM CDT (06:24 UTC)
- Expired
- Aug 18, 2015, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pottawattamie County, IA, Douglas County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 31 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 6:12 AM CDT | HEAVY RAIN 4.5 | 5 Wsw Omaha, NE | RELAYED BY MEDIA. |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 1.99 | Council Bluffs, IA | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.08 | 1 N Omaha, NE | MEASURED IN FLORENCE. |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.61 | 2 Sse Elkhorn, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.61 | Omaha, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.76 | 3 Nne Omaha, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.76 | Millard, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 2.84 | Wnw Omaha, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 3.35 | 7 W Omaha, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 3.65 | 13 W Omaha, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 3.68 | 4 Sse Elkhorn, NE | |
| Aug 18, 7:00 AM CDT | HEAVY RAIN 4.79 | 5 W Omaha, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
925
WGUS53 KOAX 180624
FFWOAX
IAC155-NEC055-153-180930-
/O.NEW.KOAX.FF.W.0020.150818T0624Z-150818T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
124 AM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTH CENTRAL SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 430 AM CDT
* AT 122 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER 2 INCHES OF RAIN HAVE
FALLEN AND AN ADDITIONAL INCH OR TWO COULD FALL WITH STORMS MOVING
ACROSS THE METRO AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
RALSTON...ELKHORN...MILLARD...CARTER LAKE...BOYS TOWN...LAKE MANAWA
STATE PARK...NARROWS RIVER PARK AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 88 AND 94.
INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 58.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 440 AND 454.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4115 9621 4126 9627 4133 9593 4136 9581
4121 9578 4119 9591
$$
DERGAN3 follow-up statements
578
WGUS73 KOAX 180753
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 AM CDT TUE AUG 18 2015
IAC155-NEC055-153-180930-
/O.CON.KOAX.FF.W.0020.000000T0000Z-150818T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
253 AM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
SOUTHWESTERN POTTAWATTAMIE...SOUTHEASTERN DOUGLAS AND NORTH CENTRAL
SARPY COUNTIES...
AT 246 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAVE MOVED EAST OF THE METRO AREA...HOWEVER MORE RAIN WAS
MOVING IN FROM THE WEST. SOME REPORTED 3-HOUR RAIN AMOUNTS ENDING AT
230 AM WERE IN THE 2 TO 4 INCH RANGE...WITH THE HIGHEST TOTALS
COMING IN AROUND BOYSTOWN...THE PAPIO CREEK NEAR PACIFIC...AND
NEAR COLE CREEK AT BLONDO.
THE STORMS MOVING IN FROM THE WEST COULD DROP ANOTHER INCH OR
TWO...SO STREET FLOODING WILL CONTINUE...ALONG WITH FLOODING OF LOW
SPOTS ON ROADS OR UNDERPASSES. UNCONFIRMED REPORTS OF WATER RESCUES
DUE TO STALLED VEHICLES WERE NOTED ON SOCIAL MEDIA. NEVER TRY TO
DRIVE THROUGH FLOODED ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...RALSTON...
ELKHORN...MILLARD...CARTER LAKE...BOYS TOWN...LAKE MANAWA STATE
PARK...NARROWS RIVER PARK AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 88 AND 94.
INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 58.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 440 AND 454.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4115 9621 4126 9627 4133 9593 4136 9581
4121 9578 4119 9591
$$
DERGAN646
WGUS53 KOAX 180913
FFWOAX
IAC155-NEC055-153-181200-
/O.EXT.KOAX.FF.W.0020.000000T0000Z-150818T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 AM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTH CENTRAL SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 700 AM CDT
* AT 405 AM CDT...DOPPLER RADAR INDICATED THE LAST BAND OF
THUNDERSTORMS WAS MOVING THROUGH THE METRO. HOWEVER COPIOUS
AMOUNTS OF RAIN HAVE FALLEN...AND WILL TAKE SOME TIME TO RECEDE.
RAIN TOTALS FROM 10 PM THROUGH 4 AM REPORTED FROM AUTOMATED GAGES
ACROSS THE METRO HAVE COME IN BETWEEN 2 AND 5 INCHES. MANY OF THE
NORMALLY FLOOD-PRONE AREAS SUCH AS UNDERPASSES AND LOW SPOTS IN
ROADS AND NEIGHBORHOODS ARE FLOODING. MANY INTERSECTIONS ARE
FLOODED AS WELL. THE AREA AROUND 60TH AND HARRISON WAS REPORTED
IMPASSIBLE. PLEASE ALLOW EXTRA TIME TO REACH YOUR DESTINATION THIS
MORNING...AND NEVER DRIVE THROUGH WATER COVERING THE ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
RALSTON...ELKHORN...MILLARD...CARTER LAKE...BOYS TOWN...LAKE MANAWA
STATE PARK...NARROWS RIVER PARK AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 88 AND 94.
INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 58.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 440 AND 454.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4115 9621 4126 9627 4133 9593 4136 9581
4121 9578 4119 9591
$$
DERGAN125
WGUS73 KOAX 181156
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 AM CDT TUE AUG 18 2015
IAC155-NEC055-153-181202-
/O.EXP.KOAX.FF.W.0020.000000T0000Z-150818T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
656 AM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN POTTAWATTAMIE...
SOUTHEASTERN DOUGLAS AND NORTH CENTRAL SARPY COUNTIES WILL EXPIRE AT
700 AM CDT...
THE HEAVY RAIN HAS BEEN DONE FOR QUITE SOME TIME NOW...AND MOST
FLOOD WATERS HAVE HAD TIME TO RECEDE. THUS THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE.
HOWEVER THERE ARE STILL SOME LOW SPOTS IN ROADS WHERE PONDING OF
WATER COULD STILL CAUSE SOME PROBLEMS IF CAUTION IS NOT TAKEN WHILE
DRIVING. ALSO...WITH ALL THE RAIN OVERNIGHT...ADDITIONAL RAINFALL
LATER THIS MORNING COULD CAUSE MORE FLOODING. PLEASE REMAIN ALERT TO
CHANGING WEATHER AND WATER CONDITIONS AS WE HEAD THROUGH THE DAY.
LAT...LON 4115 9621 4126 9627 4133 9593 4136 9581
4121 9578 4119 9591
$$
DERGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 12:10 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 18, 12:10 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1210 AM CDT TUE AUG 18 2015 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 331 PM CDT MON AUG 17 2015 WIDELY SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS AFTERNOON. SUBTLE QUASI- STATIONARY SFC BOUNDARY EXTENDS SOUTHWEST TO NORTHEAST THROUGH THE CWA. THE 850MB BOUNDARY IS SLIGHTLY FARTHER NORTH AND WILL MAINTAIN HIGHER POPS ALONG THIS AREA AS THIS IS WHERE THE LIGHTNING SEEMS TO LINE UP. WILL CONTINUE TO SEE A DOWNTREND ON RADAR REFLECTIVITIES AND THINK AS ENERGY CONTINUES TO PUSH EAST OF THE AREA WE SHOULD SEE A BREAK IN SHOWERS/ISOLATED THUNDERSTORMS THROUGH THE EVENING HOURS. THIS BREAK WILL BE SHORT-LIVED AS ROBUST APPROACHING SHORTWAVE ENERGY CURRENTLY OVER CENTRAL MONTANA CONTINUES TO DROP SOUTHEAST AND DEEPEN AS IT MOVES INTO NEBRASKA BY 12Z TUESDAY. AHEAD OF THIS...SFC CYCLOGENESIS WILL TAKE PLACE OVER THE CENTRAL PLAINS WITH THE CENTER OF THE LOW MOVING CLOSE TO THE NEBRASKA/KANSAS BORDER THROUGH THE DAY TUESDAY. STRONG ISENTROPIC UPGLIDE IN WAA REGIME AHEAD OF THE LOW SHOULD PROVIDE CONTINUED SHOWERS AND TSTMS THROUGHOUT THE MORNING /EARLY AFTERNOON HOURS ACROSS THE FORECAST AREA. STRONG SFC BASED INSTABILITY MAY BE HARD TO COME BY AS CLOUD COVER LIMITS DAYTIME HEATING. NONE-THE-LESS 0-6KM BULK SHEAR VALUES ON THE ORDER OF 30-40KTS COULD PRODUCE SOME STRONG TO SEVERE STORMS ESPECIALLY IN OUR EASTERN COUNTIES EARLY-MID AFTERNOON. AS THE LOW DRIFTS EAST OVER THE CWA TUESDAY AFTERNOON..A STRONG COLD FRONT BEHIND THE LOW WILL PROVIDE CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE DAY TIME HOURS. STRONG SFC PRESSURE GRADIENT BEHIND THE TIGHTLY WRAPPED LOW SHOULD PUSH NORTHWEST WIND GUSTS INTO THE 30 MPH RANGE. MOST OF THIS PCPN AROUND THE BACKSIDE OF THE LOW SHOULD MOVE OUT BY TUESDAY NIGHT LEAVING BRISK NORTHWEST WINDS THROUGH THE OVERNIGHT. WEDNESDAY LOOKS DRY BUT COOLER AS UPPER TROUGH AXIS DIGS ACROSS THE SOUTHERN PLAINS REGION. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 331 PM CDT MON AUG 17 2015 TEMPERATURES WILL MODERATE THURSDAY AND INTO THE WEEKEND WITH INCREASING LOW LEVEL SOUTHERLY FLOW. CANNOT COMPLETELY RULE OUT A SMALL THUNDERSTORM CHANCE FRIDAY/FRIDAY NIGHT AS A WEAK SHORTWAVE PASSES THROUGH WESTERLY FLOW ALOFT. A DEEPENING SHORTWAVE TROUGH IS PROGGED TO MOVE SOUTHEAST INTO THE CENTRAL PLAINS DURING THE WEEKEND ENHANCING SFC CYCLOGENESIS AND BRINGING ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION SATURDAY/SATURDAY NIGHT. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1148 PM CDT MON AUG 17 2015 MAIN CONCERN CONTINUES TO BE CONVECTIVE ACTIVITY THIS MORNING THEN LATER THIS AFTN. RADAR MOSAIC SHOWING ACTIVITY HAS ALREADY FIRED ALONG A BNDRY FROM ABOUT KDNS TO JUST WEST OF KLNK. THE LINE IS MOVING EWD AND WILL PASS THRU KOMA/KLNK WITHIN THE NEXT COUPLE HOURS. THRU THE REST OF THIS MORNING THEN...EXCESSIVE LLVL MOISTURE IN PLACE WILL LIKELY KEEP MVFR/IFR CONDITIONS PREVAILING THRU MOST OF THE MORNING HOURS. LATE AFTN/EARLY EVENING...SFC LOW IS EXPECTED TO STRENGTHEN AS IT LIFTS INTO ERN NEB WITH ANOTHER ROUND OF TSRA FIRING ALONG A COLD FRONT MAKING A PUSH THRU THE CNTRL PLAINS. AGAIN...KOMA/KLNK WILL BE AT RISK FOR TSRA ACTIVITY. AS FOR KOFK...BELIEVE ACTIVITY WILL BE FAR ENOUGH SOUTH TO REMOVE MENTION OF TSRA WITH THIS TAF ISSUANCE. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...DEE
Hazardous weather outlook, Aug 17, 5:19 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 519 PM CDT MON AUG 17 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-181230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 519 PM CDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SEVERE WEATHER IS NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TUESDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE...PARTICULARLY SOUTHEAST OF A LINE FROM ONAWA IOWA TO COLUMBUS NEBRASKA. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL ARE THE MAIN THREATS ON TUESDAY...MAINLY IN THE AFTERNOON HOURS. THE NEXT CHANCE OF THUNDERSTORMS IS ON SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Special weather statement, Aug 17, 10:58 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1058 PM CDT MON AUG 17 2015
NEZ043-044-180430-
DODGE NE-COLFAX NE-
1058 PM CDT MON AUG 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND
NORTHEASTERN COLFAX COUNTIES UNTIL 1130 PM CDT...
AT 1058 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HOWELLS...OR 22 MILES NORTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
9 MILES NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4151 9704 4159 9712 4171 9692 4169 9679
4160 9677
TIME...MOT...LOC 0358Z 239DEG 23KT 4160 9699
BOUSTEADSpecial weather statement, Aug 17, 11:31 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1131 PM CDT MON AUG 17 2015 NEZ033-034-044-045-180515- DODGE NE-WASHINGTON NE-BURT NE-CUMING NE- 1131 PM CDT MON AUG 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON...SOUTHEASTERN CUMING AND BURT COUNTIES UNTIL 1215 AM CDT... AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCRIBNER...OR 37 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEKAMAH...SCRIBNER...SNYDER...UEHLING...CRAIG...OAKLAND...DEAD TIMBER STATE RECREATION AREA AND SUMMIT LAKE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 132. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 129 AND 141. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 129 AND 145. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN OMAHA. && LAT...LON 4159 9673 4172 9681 4199 9627 4174 9612 TIME...MOT...LOC 0430Z 244DEG 27KT 4168 9672 DEE
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 10:58 PM CDT | Special Weather Statement | OAX | Colfax | 32 min |
| Aug 17, 11:31 PM CDT | Special Weather Statement | OAX | Burt | 44 min |
| Aug 17, 11:50 PM CDT | Areal Flood Advisory | OAX | Butler | 3 hr |
| Aug 18, 12:50 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Aug 18, 4:27 AM CDT | Flash Flood Watch | OAX | Thurston | 7 hr |
| Aug 18, 5:25 AM CDT | Special Weather Statement | OAX | Knox | 65 min |
| Aug 18, 5:50 AM CDT | Special Weather Statement | OAX | Antelope | 40 min |
| Aug 18, 5:58 AM CDT | Areal Flood Warning | OAX | Butler | 15 hr |
| Aug 18, 6:13 AM CDT | Special Weather Statement | OAX | Cedar, Pierce, Wayne | 62 min |
| Aug 18, 7:13 AM CDT | Special Weather Statement | OAX | Colfax | 32 min |
| Aug 18, 7:17 AM CDT | Special Weather Statement | OAX | Cuming | 28 min |
| Aug 18, 8:31 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Sarpy | 44 min |
| Aug 18, 8:54 AM CDT | River Flood Warning | OAX | Saunders | 43 hr |
| Aug 18, 8:59 AM CDT | Areal Flood Advisory | OAX | Douglas | 3 hr |
| Aug 18, 12:40 PM CDT | River Flood Advisory | OAX | Saunders | 25 hr |
| Aug 18, 4:39 AM CDT | Special Weather Statement | OAX | Harrison | 51 min |
| Aug 18, 5:48 AM CDT | Areal Flood Advisory | OAX | Montgomery | 3 hr |
| Aug 18, 8:28 AM CDT | Special Weather Statement | OAX | Monona, Shelby | 47 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.